Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 20, NWS Albuquerque, NM

August 12, 202114 counties in New Mexico

NWS Albuquerque, NM issued this flash flood watch at Aug 12, 2021, 1:11 PM MDT for 14 counties in New Mexico. It took effect at Aug 12, 2021, 3:00 PM MDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2021, 1:11 PM MDT (19:11 UTC)
In effect from
Aug 12, 2021, 3:00 PM MDT
Expired
Aug 14, 2021, 3:00 AM MDT
In force
36 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Catron County, NM, Chaves County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Valencia County, NM

The radar

The Cannon AFB radar (KFDX), 140 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1661 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WGUS65 KABQ 121911
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
111 PM MDT Thu Aug 12 2021

NMZ223>226-229-231>240-130300-
/O.NEW.KABQ.FF.A.0020.210812T2100Z-210813T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
111 PM MDT Thu Aug 12 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for portions of central, east central, 
  northeast, and southeast New Mexico, including the following 
  areas, in central New Mexico, Central Highlands, Eastern Lincoln 
  County, South Central Highlands, South Central Mountains and Upper 
  Tularosa Valley. In east central New Mexico, Curry County, De Baca 
  County, Guadalupe County, Quay County and Roosevelt County. In 
  northeast New Mexico, Eastern San Miguel County, Harding County 
  and Northeast Highlands. In southeast New Mexico, Chaves County 
  Plains and Southwest Chaves County.

* Through late tonight.

* The potential for widespread heavy rainfall over portions of south 
  central and eastern New Mexico is increasing for late this 
  afternoon and through tonight. Locally heavy rainfall will lead to 
  flash flooding of burn scars and other vulnerable areas such as 
  urban and poor drainage locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$
5 follow-up statements
936 
WGUS65 KABQ 130245
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
845 PM MDT Thu Aug 12 2021

NMZ223>226-229-231>240-131200-
/O.CON.KABQ.FF.A.0020.000000T0000Z-210813T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
845 PM MDT Thu Aug 12 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY...

The Flash Flood Watch continues for

* Portions of central, east central, northeast, and southeast New 
  Mexico, including the following areas, in central New Mexico, 
  Central Highlands, Eastern Lincoln County, South Central 
  Highlands, South Central Mountains and Upper Tularosa Valley. In 
  east central New Mexico, Curry County, De Baca County, Guadalupe 
  County, Quay County and Roosevelt County. In northeast New Mexico, 
  Eastern San Miguel County, Harding County and Northeast Highlands. 
  In southeast New Mexico, Chaves County Plains and Southwest Chaves 
  County.

* Until 6 AM MDT Friday.

* The potential for widespread heavy rainfall over portions of south 
  central and eastern New Mexico will continue overnight. Locally 
  heavy rainfall will lead to flash flooding of burn scars and other 
  vulnerable areas such as urban and poor drainage locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

11
916 
WGUS65 KABQ 130836
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
236 AM MDT Fri Aug 13 2021

NMZ223>226-229-231>240-131830-
/O.EXT.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
236 AM MDT Fri Aug 13 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch is now in effect for

* Portions of central, east central, northeast, and southeast New 
  Mexico, including the following areas, in central New Mexico, 
  Central Highlands, Eastern Lincoln County, South Central 
  Highlands, South Central Mountains and Upper Tularosa Valley. In 
  east central New Mexico, Curry County, De Baca County, Guadalupe 
  County, Quay County and Roosevelt County. In northeast New Mexico, 
  Eastern San Miguel County, Harding County and Northeast Highlands. 
  In southeast New Mexico, Chaves County Plains and Southwest Chaves 
  County.

* Through late tonight.

* The potential for widespread heavy rainfall over portions of south 
  central and eastern New Mexico will continue through late tonight. 
  Locally heavy rainfall will lead to flash flooding of burn scars 
  and other vulnerable areas such as urban and poor drainage 
  locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

33
399 
WGUS65 KABQ 131744
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
1144 AM MDT Fri Aug 13 2021

NMZ208-209-220-241-140300-
/O.EXA.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-San Agustin Plains and Adjacent Lowlands-
1144 AM MDT Fri Aug 13 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Albuquerque has expanded the

* Flash Flood Watch to include portions of central and west central 
  New Mexico, including the following areas, in central New Mexico, 
  Lower Rio Grande Valley and San Agustin Plains and Adjacent 
  Lowlands. In west central New Mexico, San Francisco River Valley 
  and Southwest Mountains.

* Through late tonight.

* The potential for heavy rainfall which could lead to flash 
  flooding will increase this afternoon and moreso this evening. 
  Burn scars, urban and poor drainage areas will be especially 
  susceptible to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

NMZ223>226-229-231>240-140300-
/O.CON.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
1144 AM MDT Fri Aug 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central, east central, northeast, and southeast New 
  Mexico, including the following areas, in central New Mexico, 
  Central Highlands, Eastern Lincoln County, South Central 
  Highlands, South Central Mountains and Upper Tularosa Valley. In 
  east central New Mexico, Curry County, De Baca County, Guadalupe 
  County, Quay County and Roosevelt County. In northeast New Mexico, 
  Eastern San Miguel County, Harding County and Northeast Highlands. 
  In southeast New Mexico, Chaves County Plains and Southwest Chaves 
  County.

* Through late tonight.

* The potential for widespread heavy rainfall over portions of south 
  central and eastern New Mexico will continue through late tonight. 
  Locally heavy rainfall will lead to flash flooding of burn scars 
  and other vulnerable areas such as urban and poor drainage 
  locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$
843 
WGUS65 KABQ 140242
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
842 PM MDT Fri Aug 13 2021

NMZ208-209-220-241-140345-
/O.CAN.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-San Agustin Plains and Adjacent Lowlands-
842 PM MDT Fri Aug 13 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central and west central New 
Mexico, including the following areas, in central New Mexico, Lower 
Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In 
west central New Mexico, San Francisco River Valley and Southwest 
Mountains. has been cancelled.

The Flash Flood Watch is cancelled. Flooding is no longer expected 
to pose a threat. Please continue to heed any remaining road 
closures.

$$

NMZ223>226-229-231>240-140900-
/O.CON.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
842 PM MDT Fri Aug 13 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 AM MDT SATURDAY...

The Flash Flood Watch continues for

* Portions of central, east central, northeast, and southeast New 
  Mexico, including the following areas, in central New Mexico, 
  Central Highlands, Eastern Lincoln County, South Central 
  Highlands, South Central Mountains and Upper Tularosa Valley. In 
  east central New Mexico, Curry County, De Baca County, Guadalupe 
  County, Quay County and Roosevelt County. In northeast New Mexico, 
  Eastern San Miguel County, Harding County and Northeast Highlands. 
  In southeast New Mexico, Chaves County Plains and Southwest Chaves 
  County.

* Until 3 AM MDT Saturday.

* The potential for heavy rainfall which could lead to flash 
  flooding will increase this afternoon and moreso this evening. 
  Burn scars, urban and poor drainage areas will be especially 
  susceptible to flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

$$

Shoemake
536 
WGUS65 KABQ 140855
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
255 AM MDT Sat Aug 14 2021

NMZ223>226-229-231>240-141000-
/O.EXP.KABQ.FF.A.0020.000000T0000Z-210814T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Northeast Highlands-Harding County-
Eastern San Miguel County-Guadalupe County-Quay County-Curry
County-Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
255 AM MDT Sat Aug 14 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 3 AM MDT EARLY THIS MORNING...

The Flash Flood Watch for portions of central, east central, 
northeast, and southeast New Mexico will expire at 3 AM MDT this 
morning.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

11

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 12, 11:30 AM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, Aug 12, 11:30 AM MDT, 1 hour 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1130 AM MDT Thu Aug 12 2021

.AVIATION...
18Z TAF CYCLE
A weak upper low/trough over se and east central NM will lead to
sct-nmrs showers and tstms, especially along and south of I-40 and
east of I-25. Storm motion will be to the sw around 10-15 kts over
nrn and wrn NM but will be more erratic over south central and east
central NM. Brief mt obscurations with MVFR to IFR cigs/vsbys are
possible in the stronger storms. Showers and tstms to persist aft
03Z, especially east of the central mountain chain where terrain will
become obscured in sct MVFR to IFR cigs/vsybs in br and rain.

&&

.PREV DISCUSSION...248 AM MDT Thu Aug 12 2021...
.SYNOPSIS...
The potential for widespread heavy rainfall is increasing for areas
along and south of Interstate 40 today through Saturday. A deep tap
of monsoon moisture will combine with a weak storm system drifting
west over NM. Numerous showers and thunderstorms are expected to
produce three-day rainfall amounts of 2 to 3 inches over southeast
NM, the lower Rio Grande Valley, and much of southwest NM. Rainfall
amounts will decrease farther north, however localized amounts around
one inch are still possible. Temperatures will be cooler than normal
in this pattern. A decrease in storm coverage is possible by Sunday
and Monday with warmer temperatures.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH FRIDAY)...
A strengthening warm-core, inverted, upper-level trough/low over
southeast NM along with plentiful low-level moisture will combine
with daytime heating today to result in an increase in afternoon and
evening thunderstorms, particularly south of I-40 and east of I-25.
Storm motions are forecast to increase somewhat throughout the day,
as the upper low strengthens, but remain light enough to result in
locally heavy rainfall, particularly for the southwest and south-
central mountains. Decided against a flash flood watch given the
recent dry pattern but Friday will likely be a different story with
another round of heavy slow moving storms on the docket for the same
general areas. The placement of such a subtle warm-core feature will
be key to areas of heaviest rainfall on Friday. Latest model
guidance suggesting quite the complex steering level flow Friday,
highly dependent on where the inverted low ends up. High
temperatures today are forecast to be around 5 degrees F cooler
central areas and 5 to 10 degrees east. High temperatures in western
NM will be near yesterday's highs. With increased cloud cover and
more showers and thunderstorms around on Friday, high temperatures
will range from 5 degrees cooler west to 10 to 15 degrees cooler
central and east.

LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)...
A widespread heavy rainfall event will likely be in progress Friday
night as the aforementioned inverted trough drifts westward across
central and southern NM. By Saturday, the focus for heavy rainfall
will be along the south central mountains to the lower RGV and much
of southwest NM. The threat for flash flooding will increase w/ each
day of heavy rainfall, especially over complex terrain, burn scars,
and any urban drainages. Creeks and streams may also become elevated
by Saturday and Sunday due to the widespread nature of the rainfall.
WPC QPF amounts of 2-3" are forecast w/ localized amounts up to 5"
on some higher ridges. Farther north, storms are also likely each
day but w/ a more spotty nature to the heavy rain. Flash flooding is
still possible due to weak steering flow. There are some concerns
the east slopes of the central mt chain may squeeze out more than
current guidance suggests with deep-layer east-southeast flow and
warm rain processes Friday night and Saturday. An SPS will be issued
to highlight the overall flood threat and Flash Flood Watches will
likely be forthcoming for parts of the area.

A break is expected Sunday and Monday in the wake of the upper wave
as upper ridging builds southeast from the Great Basin. Temps will
rebound closer to normal with isolated to perhaps scattered storms
still producing locally heavy rainfall. Another uptick is possible
Tuesday thru Thursday as the upper wave moves back over the region
ahead of a larger trough passing through the northern Rockies.

33/Guyer

&&

.FIRE WEATHER...
As monsoon moisture returns to forecast area, no fire weather
concerns are forecast during the next 7 days. Heavy rainfall will
favor the southwest and south-central mountains today and Friday. A
relatively active monsoon pattern continues through the weekend and
into early next week. Sunday looks like the "down-day" of the next
week. Storm motion will be primarily to the southwest and west
around 15 mph.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 12, 3:15 AM MDT, 9 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
315 AM MDT Thu Aug 12 2021

NMZ201>241-131100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
315 AM MDT Thu Aug 12 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Numerous showers and thunderstorms are expected today and tonight
mainly along and south of the I-40 corridor. Flash flooding may
occur, especially over recent burn scars, areas of complex terrain,
and within urban drainages. Storm motions will very slow and erratic.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Numerous showers and thunderstorms are expected Friday and Saturday
mainly along and south of the I-40 corridor. Flash flooding may
occur, especially in areas that receive repeated rounds of heavy
rainfall, over burn scars, complex terrain, urban drainages, and low
lying areas. Rises in creeks and streams may occur across southern
portions of the area in response to several days of widespread heavy
rainfall.

Isolated to scattered showers and storms are expected Sunday and
Monday with locally heavy rainfall still possible. Another uptick in
storm coverage may occur Tuesday and Wednesday with potential for
more flash flooding across the region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

Guyer

In the hours before

Special weather statement, Aug 12, 12:25 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1225 PM MDT Thu Aug 12 2021

NMZ234-121900-
Quay County-
1225 PM MDT Thu Aug 12 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN QUAY
COUNTY THROUGH 100 PM MDT...

At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Nara Visa, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nara Visa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3536 10316 3546 10338 3574 10331 3566 10304
      3552 10304
TIME...MOT...LOC 1825Z 208DEG 16KT 3549 10325

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40
Special weather statement, Aug 12, 1:03 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
103 PM MDT Thu Aug 12 2021

NMZ234-121930-
Quay County-
103 PM MDT Thu Aug 12 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN QUAY
COUNTY THROUGH 130 PM MDT...

At 102 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nara Visa, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Nara Visa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3544 10315 3553 10334 3574 10324 3574 10317
      3567 10304 3553 10304
TIME...MOT...LOC 1902Z 212DEG 10KT 3555 10320

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 6:11 PM MDTSpecial Weather StatementABQSan Miguel34 min
Aug 11, 6:24 PM MDTAreal Flood AdvisoryABQHarding, San Miguel17 min
Aug 11, 6:41 PM MDTFlash Flood WarningABQSan Miguel3 hr
Aug 11, 6:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
Aug 11, 6:57 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance3 hr
Aug 11, 7:40 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel3 hr
Aug 11, 7:42 PM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union3 hr
Aug 12, 12:25 PM MDTSpecial Weather StatementABQ35 min
Aug 12, 1:03 PM MDTSpecial Weather StatementABQ27 min
Aug 12, 1:27 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union2 hr
Aug 12, 1:40 PM MDTSpecial Weather StatementABQRoosevelt35 min
Aug 12, 2:06 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe114 min
Aug 12, 2:23 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia112 min
Aug 12, 2:37 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe, Taos113 min
Aug 12, 2:44 PM MDTAreal Flood AdvisoryABQChaves, Curry, Quay, Roosevelt, San Miguel2 hr
Aug 12, 3:04 PM MDTAreal Flood AdvisoryABQRio Arriba, San Miguel, Santa Fe116 min
Aug 12, 3:22 PM MDTSpecial Weather StatementABQQuay23 min
Aug 12, 3:27 PM MDTSpecial Weather StatementABQHarding33 min
Aug 12, 3:29 PM MDTSpecial Weather StatementABQMora31 min
Aug 12, 3:34 PM MDTAreal Flood AdvisoryABQHarding, Mora3 hr
Aug 12, 3:45 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Lincoln, Torrance2 hr
Aug 12, 3:46 PM MDTSpecial Weather StatementABQDe Baca, Roosevelt29 min
Aug 12, 3:50 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Quay, Roosevelt, San Miguel115 min
Aug 12, 3:56 PM MDTSpecial Weather StatementABQHarding34 min
Aug 12, 3:58 PM MDTSpecial Weather StatementABQMora32 min
Aug 12, 4:04 PM MDTAreal Flood AdvisoryABQHarding3 hr
Aug 12, 4:07 PM MDTAreal Flood AdvisoryABQSandoval113 min
Aug 12, 4:10 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Aug 12, 4:16 PM MDTSpecial Weather StatementABQDe Baca29 min
Aug 12, 4:27 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 12, 4:30 PM MDTAreal Flood AdvisoryABQCatron, Cibola2 hr
Aug 12, 4:30 PM MDTSpecial Weather StatementABQHarding30 min
Aug 12, 4:49 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance116 min
Aug 12, 4:49 PM MDTSpecial Weather StatementABQDe Baca26 min
Aug 12, 4:55 PM MDTSpecial Weather StatementABQSan Miguel35 min
Aug 12, 4:57 PM MDTSpecial Weather StatementABQUnion33 min
Aug 12, 5:01 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance3 hr
Aug 12, 5:17 PM MDTAreal Flood AdvisoryABQHarding, San Miguel118 min
Aug 12, 5:19 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel116 min
Aug 12, 5:28 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 12, 5:29 PM MDTSpecial Weather StatementABQHarding31 min
Aug 12, 5:43 PM MDTFlash Flood WarningABQDe Baca, Roosevelt3 hr
Aug 12, 5:51 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe114 min

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.